|
Prikladnaya Mekhanika i Tekhnicheskaya Fizika, 1977, Volume 18, Issue 2, Pages 73–78
(Mi pmtf6613)
|
|
|
|
Stability of a plane jet in a medium with relaxation
O. Yu. Tsvelodub, V. V. Sobolev Novosibirsk
Received: 29.03.1976
Citation:
O. Yu. Tsvelodub, V. V. Sobolev, “Stability of a plane jet in a medium with relaxation”, Prikl. Mekh. Tekh. Fiz., 18:2 (1977), 73–78; J. Appl. Mech. Tech. Phys., 18:2 (1977), 201–204
Linking options:
https://www.mathnet.ru/eng/pmtf6613 https://www.mathnet.ru/eng/pmtf/v18/i2/p73
|
Statistics & downloads: |
Abstract page: | 38 | Full-text PDF : | 10 |
|